# SDR ASAA2022010437079

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 22,905 hours, 7,114 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18RV5H
- Condition: Failed
- Location: Nr 1 Hf Comms
- Part time: 30,876 hours, 9,858 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#1 HF RADIO FAIL INDICATED. GROUNDED - YES. ACCOMPLISHED B737-900 FIM 23-11 TASK 802. INITIAL EVALUATION PASSES. #1 HF INTERMITTENTLY SLOW TO TUNE WITH INTERMITTENT FAIL. REMOVED & REPLACED #1 HF TRANSCEIVER. REF B737-900 AMM 23-11-21. ALL TESTS PASS.
